# SDR SIMA200407201

- Difficulty date: March 7, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4230
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4098 - PITCH TRIM EICAS WARNING CAME ON.  PITCH TRIM 12 INOPERATIVE BOTH MAIN AND BACKUP TRIM INOPERATIVE. REGAINED FULL CONTROL OF PITCH TRIM AFTER COMPLETING CHECK LIST.  COMPLIED WITH ETN EM-27-028 R1 AND REPLACED THE HSCU PER THE ETN.  (M)
